UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica

Buscar por:



Lista de artículos

Publicación
A.M. Cabrera Serrano and M. Cabrera García,  "Multiplicative primeness of strongly prime non-commutative Jordan algebras", "Journal of Algebra" , vol.538, 253-260, 2019
A. Rueda Zoca "Stability results of octahedrality in tensor product spaces and finite representability in l_1", "The Quarterly Journal of Mathematics" , vol.70, 1-5, 2019
J. Alaminos Prats, M.L. Castillo Godoy and A.R. Villena Muñoz,  "Orthogonally additive polynomials on the algebras of approximable operators", "Linear and Multilinear Algebra" , vol.67, 1922-1936, 2019
B. Cascales, R. Chiclana Vega, L.C. García-Lirola, M. Martín Suárez and A. Rueda Zoca,  "On strongly norm-attaining Lipschitz operators", "Journal of Functional Analysis" , vol.277, 1677-1717, 2019
G. López Pérez, M. Martín Suárez and A. Rueda Zoca,  "Strong Diameter Two Property and Convex Combinations of Slices Reaching the Unit Sphere", "Mediterranean Journal of Mathematics" , vol.16, -, 2019
R. Chiclana Vega and M. Martín Suárez,  "The Bishop-Phelps-Bollobás property for Lipschitz maps", "Nonlinear Analysis, Theory, Methods and Applications" , vol.188, 158-178, 2019
G. López Pérez and A. Rueda Zoca,  "Strong Diameter Two Property and Convex Combinations of Slices Reaching the Unit Sphere", "Mediterranean Journal of Mathematics" , vol.16, -, 2019
A. Rueda Zoca, P. Tradacete-Pérez and I. Villanueva-Diez,  "Daugavet property in tensor product spaces", "Journal of the Institute of Mathematics of Jussieu" , 1-20, 2019

Última actualización del SICA: 10/01/2024

Desarrollado por: